# SDR SWIA202157028

- Difficulty date: January 17, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 310 S22-23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS310.00 STRG 22RH-23RH EXTERIOR SKIN DENT (MARKED)   (C-CHECK) RO 3/25/2021    DENT FOUND TO BE OUT OF LIMITS REF. CRJ-700 SRM, 53-21-01-101-006-A01. COMPLIED WITH REPAIR OF DENT REF. REO 670-53-21-1941 REV -- DATED: 2021-02-18, ALL STEPS COMPLIED WITH, COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR FURTHER DETAILS.
